Jornal Vascular Brasileiro
https://www.jvascbras.org/article/doi/10.1590/1677-5449.004215
Jornal Vascular Brasileiro
Therapeutic Challenge

Trombocitopenia induzida por heparina em paciente com oclusão arterial aguda

Heparin induced thrombocytopenia in a patient with acute arterial occlusion

Rafael Elias Farres Pimenta; Winston Bonetti Yoshida; Hamilton Almeida Rollo; Marcone Lima Sobreira; Matheus Bertanha; Jamil Victor de Oliveira Mariúba; Rodrigo Gibin Jaldin; Paula Angeleli Bueno de Camargo

Downloads: 0
Views: 46

Resumo

Resumo A trombocitopenia induzida por heparina é uma complicação grave da terapêutica anticoagulante com heparina e está associada à formação de anticorpos antifator IV plaquetário. Costuma surgir a partir do quinto dia do tratamento, com queda de pelo menos 50% da contagem plaquetária. Em decorrência da ativação plaquetária concomitante, pode ocorrer quadro de trombose, venosa ou arterial, com repercussões clínicas graves. Apresentamos um caso de paciente portador de síndrome do anticorpo antifosfolípide, com quadro de oclusão arterial aguda, que foi tratado cirurgicamente e recebeu heparina não fracionada no intra e pós-operatório. No quinto dia de tratamento anticoagulante, apresentou queda maior de 50% da contagem de plaquetas em relação à contagem pré-heparina. A suspeita de trombocitopenia induzida por heparina e seus aspectos diagnósticos e terapêuticos serão abordados neste desafio terapêutico.

Palavras-chave

trombocitopenia, heparina, trombofilia, diagnóstico

Abstract

Abstract Heparin induced thrombocytopenia (HIT) is a serious complication of heparin anticoagulation and is associated with formation of anti-platelet factor 4. It usually occurs from the fifth day of treatment onwards, with a fall in platelet count of at least 50%. Venous or arterial thrombosis may occur as a result of concomitant platelet activation, with serious clinical repercussions. We present the case of a patient with antiphospholipid antibody syndrome who presented with acute arterial occlusion and was treated surgically and given unfractionated heparin intraoperatively and postoperatively. On the fifth day of anticoagulant treatment he exhibited a platelet count decreased by more than 50% compared to the count prior to heparin administration. The suspicion of heparin-induced thrombocytopenia and its diagnostic and therapeutic features are addressed in this therapeutic challenge paper.

Keywords

thrombocytopenia, heparin, thrombophilia, diagnosis and therapy

References

Copley AL, Robb TP. The effect of heparin in vivo on the platelet count in mice and dogs. Am J Clin Pathol. 1942;12(11):563-70.

Weismann RE, Tobin RW. Aterial embolism occurring during systemic heparin therapy. AMA Arch Surg. 1958;76(2):219-27.

Rhodes GR, Dixon RH, Silver D. Heparin induced thrombocytopenia with thrombotic and hemorrhagic manifestation. Surg Gynecol Obstet. 1973;136(3):409-16.

Chong BH. Heparin induced thrombocytopenia. Blood Rev. 1988;2(2):108-14.

Oliveira SC. Trombocitopenia induzida por heparina: aspectos clínicos e laboratoriais. 2008.

Ortel TL. Heparin induced thrombocytopenia. Semin Hematol.. 1998;35(4^sSupl 5):1-2.

Daneschvar HL, Daw H. Heparin induced thrombocytopenia (an overview). Int J Clin Pract. 2007;61(1):130-7.

Chong BH. Annotation: heparin induced thrombocytopenia. Br J Haematol. 1995;89(3):431-9.

Warkentin TE, Greinacher A. Heparin induced thrombocytopenia. 2001.

Baroletti SA, Goldhaber SZ. Heparin-induced thrombocytopenia. Circulation. 2006;114(8):e355-6.

Maffei FH. Trombose venosa profunda de membros inferiores: tratamento anticoagulante. Doenças vasculares periféricas. 2008;2:1603.

Junqueira DR, Carvalho M, Perini E. Heparin-induced thrombocytopenia: a review of concepts regarding a dangerous adverse drug reaction. Rev Assoc Med Bras. 2013;59(2):161-6.

Kelton JG, Arnold DM, Bates SM. Nonheparin anticoagulants for heparin-induced thrombocytopenia. N Engl J Med. 2013;368(8):737-44.

Warkentin TE. Heparin-induced thrombocytopenia: diagnosis and management. Circulation. 2004;110(18):e454-8.

Savi P, Chong BH, Greinacher A. Effect of fondaparinux on platelet activation in the presence of heparin-dependent antibodies: a blinded comparative multicenter study with unfractionated heparin. Blood. 2005;105(1):139-44.

Harris EN, Khamashta MA, Hughes GR. Antiphospholipid antibody syndrome. Arthritis and allied conditions. 1997:1201-13.

Franco H. Trombofilias adquiridas. Doenças vasculares periféricas. 2008;2:1593.

5de6bd9a0e88256b25e3e9d1 jvb Articles
Links & Downloads

J Vasc Bras

Share this page
Page Sections